American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jacques Giacomoni, Guillaume Warnault and S. Prashanth. Existence and global analytic bifurcation for singular biharmonic equation with Navier boundary condition. Proc. Amer. Math. Soc. 145 (2017) 151-164.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni Cimatti. The space charge problem and the nonlinear resistor. Quart. Appl. Math. 74 (2016) 49-59.
Abstract, references, and article information
View Article: PDF

[3] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[4] Yihong Du and Rui Peng. The periodic logistic equation with spatial and temporal degeneracies. Trans. Amer. Math. Soc. 364 (2012) 6039-6070.
Abstract, references, and article information   
View Article: PDF

[5] Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille. An infinity Laplace equation with gradient term and mixed boundary conditions. Proc. Amer. Math. Soc. 139 (2011) 1763-1776. MR 2763764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia